RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Chernavskii, Aleksei Viktorovich

Statistics Math-Net.Ru
Total publications: 43
Scientific articles: 31
Presentations: 11

Number of views:
This page:1741
Abstract pages:12866
Full texts:6934
References:413
Chernavskii, Aleksei Viktorovich
Professor
Doctor of physico-mathematical sciences (1970)
E-mail: ,
   
Main publications:
  • Teorema o strukture konechnokratnykh otkrytykh otobrazhenii (Matem. sbornik, 65:3, 1964, 357–369; 66:3, 1965, 471–472).
  • Teorema o lokalnoi styagivaemosti gruppy gomeomorfizmov mnogoobrazii (Matem. sbornik, 79:3, 1969, 307–356).
  • Teorema o lokalnoi ploskostnosti lokalno odnosvyaznykh vlozhenii mnogoobrazii v korazmernosti 1 (Matem. sbornik, 81:2, 1973).
  • Geometricheskaya model planirovaniya traektorii (sovm. s V. N. Karpushkinym). Neirokompyuter, 1992, 35–39.
  • Neironnye seti upravleniya dvizheniem (sovm. s A. P. Karpovichem). Fizicheskie i matematicheskie modeli neironnykh setei. VINITI, 1992, 38–95.
  • K voprosu o ponyatii informatsionnogo vzaimodeistviya (sovm. s N. A. Kuznetsovym i V. A. Lyubetskim). Trudy Samarskoi konferentsii "Problemy modelirovaniya i upravleniya v slozhnykh sistemakh", II, 2000, 8–20; III, 2001, 25–42; IV, 2002.

http://www.mathnet.ru/eng/person15618
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/225520

Publications in Math-Net.Ru
2008
1. A. V. Chernavskii, “Local Contractibility of the Homeomorphism Group of $\mathbb R^n$”, Tr. Mat. Inst. Steklova, 263 (2008),  201–215  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 263 (2008), 189–203  isi  elib  scopus
2005
2. A. V. Chernavskii, “On the work of L. V. Keldysh and her seminar”, Uspekhi Mat. Nauk, 60:4(364) (2005),  11–36  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 60:4 (2005), 589–614  isi  elib  scopus
1999
3. A. V. Chernavskii, “Теорема Жордана”, Mat. Pros., Ser. 3, 3 (1999),  142–157  mathnet
1985
4. A. V. Chernavskii, “A generalization of Keldysh's construction of a monotone map of a cube onto a cube of higher dimension”, Uspekhi Mat. Nauk, 40:4(244) (1985),  209–211  mathnet  mathscinet  zmath; Russian Math. Surveys, 40:4 (1985), 165–167  isi
1974
5. A. V. Chernavskii, “Contractible neighborhoods in the group of homeomorphisms of a manifold”, Dokl. Akad. Nauk SSSR, 218:2 (1974),  301–303  mathnet  mathscinet  zmath
1973
6. A. V. Chernavskii, “Coincidence of local flatness and local simple-connectedness for embeddings of $(n-1)$-dimensional manifolds in $n$-dimensional manifolds when $n>4$”, Mat. Sb. (N.S.), 91(133):2(6) (1973),  279–286  mathnet  mathscinet  zmath; Math. USSR-Sb., 20:2 (1973), 297–304
1971
7. A. V. Chernavskii, “Éduard Čech (on the tenth anniversary of his death)”, Uspekhi Mat. Nauk, 26:3(159) (1971),  161–164  mathnet  mathscinet  zmath; Russian Math. Surveys, 26:3 (1971), 177–181
1970
8. A. V. Chernavskii, “Piecewise linear approximation of imbeddings of manifolds in codimensions greater than two”, Mat. Sb. (N.S.), 82(124):3(7) (1970),  499–500  mathnet  mathscinet  zmath; Math. USSR-Sb., 11:3 (1970), 465–466
1969
9. A. V. Chernavskii, “Topological embeddings of manifolds”, Dokl. Akad. Nauk SSSR, 187:6 (1969),  1247–1250  mathnet  mathscinet  zmath
10. A. V. Chernavskii, “Piecewise linear approximations of embeddings of cells and spheres in codimensions higher than two”, Mat. Sb. (N.S.), 80(122):3(11) (1969),  339–364  mathnet  mathscinet  zmath; Math. USSR-Sb., 9:3 (1969), 321–343
11. A. V. Černavskiĭ, “Local contractibility of the group of homeomorphisms of a manifold”, Mat. Sb. (N.S.), 79(121):3(7) (1969),  307–356  mathnet  mathscinet  zmath; Math. USSR-Sb., 8:3 (1969), 287–333
1968
12. A. V. Chernavskii, “Local contrctibility of the homeomorphism group of a manifold”, Dokl. Akad. Nauk SSSR, 182:3 (1968),  510–513  mathnet  mathscinet  zmath
13. A. V. Chernavskii, “Locally homotopically unknotted embeddings of manifolds”, Dokl. Akad. Nauk SSSR, 181:2 (1968),  290–293  mathnet  mathscinet  zmath
14. A. V. Chernavskii, “The $k$stability of homeomorphisms and the union of cells”, Dokl. Akad. Nauk SSSR, 180:5 (1968),  1045–1047  mathnet  mathscinet  zmath
15. A. V. Chernavskii, “Homeomorphisms of Euclidean space and topological imbeddings of polyhedra in Euclidean spaces. III”, Mat. Sb. (N.S.), 75(117):2 (1968),  264–295  mathnet  mathscinet  zmath; Math. USSR-Sb., 4:2 (1968), 241–266
1967
16. H. Zieschang, A. V. Chernavskii, “Geometric topology of manifolds”, Itogi Nauki. Ser. Mat. Algebra. Topol. Geom. 1965, 1967,  219–261  mathnet  mathscinet
17. A. V. Chernavskii, “Homeomorphisms of Euclidean space and topological imbeddings of polyhedra in Euclidean spaces. II”, Mat. Sb. (N.S.), 72(114):4 (1967),  573–601  mathnet  mathscinet  zmath; Math. USSR-Sb., 1:4 (1967), 519–541
1966
18. V. P. Kompaniets, A. V. Chernavskii, “Equivalence of two classes of sphere mappings”, Dokl. Akad. Nauk SSSR, 169:6 (1966),  1266–1268  mathnet  mathscinet  zmath
19. A. V. Chernavskii, “On singular points of topological imbeddings of manifolds and the union of locally flat cells”, Dokl. Akad. Nauk SSSR, 167:3 (1966),  528–530  mathnet  mathscinet  zmath
20. A. V. Chernavskii, “Homeomorphisms of $R^n$ are $k$-stable for $k\leqslant n-3$”, Mat. Sb. (N.S.), 70(112):4 (1966),  605–606  mathnet  mathscinet  zmath
1965
21. A. V. Chernavskii, “Topological imbeddings of polyhedra in Euclidean spaces”, Dokl. Akad. Nauk SSSR, 165:6 (1965),  1257–1260  mathnet  mathscinet  zmath
22. A. V. Chernavskii, “Homeomorphisms of Euclidean space and topological imbeddings of polyhedra in Euclidean spaces. I”, Mat. Sb. (N.S.), 68(110):4 (1965),  581–613  mathnet  mathscinet  zmath
23. A. V. Chernavskii, “Addendum to the paper “Finite-to-one open mappings of manifolds””, Mat. Sb. (N.S.), 66(108):3 (1965),  471–472  mathnet  mathscinet  zmath
1964
24. A. V. Chernavskii, “Isotopy of elements and spheres in $n$-dimensional space with $k>2/3$ $n-1$”, Dokl. Akad. Nauk SSSR, 158:1 (1964),  62–65  mathnet  mathscinet  zmath
25. A. V. Chernavskii, “Isotopies in Euclidean spaces”, Uspekhi Mat. Nauk, 19:6(120) (1964),  71–73  mathnet  mathscinet  zmath; Russian Math. Surveys, 19:6 (1964), 63–65
26. A. V. Chernavskii, “Finite-to-one open mappings of manifolds”, Mat. Sb. (N.S.), 65(107):3 (1964),  357–369  mathnet  mathscinet  zmath
1963
27. A. V. Chernavskii, “Finitely multiple open mappings of manifolds”, Dokl. Akad. Nauk SSSR, 151:1 (1963),  69–72  mathnet  mathscinet  zmath
28. A. V. Chernavskii, “Geometric topology of manifolds”, Itogi Nauki. Algebra. Topol. 1962, 1963,  161–187  mathnet  mathscinet  zmath
1962
29. A. V. Chernavskii, “The impossibility of a strictly double continuous partition of a homologous cube”, Dokl. Akad. Nauk SSSR, 144:2 (1962),  286–289  mathnet  mathscinet  zmath
1961
30. A. V. Chernavskii, “The configuration of $(n-1)$-spheres in the $n$-sphere”, Dokl. Akad. Nauk SSSR, 140:3 (1961),  540–542  mathnet  mathscinet  zmath
1960
31. A. V. Chernavskii, “Twofold continuous partitions of a ball”, Dokl. Akad. Nauk SSSR, 131:6 (1960),  1272–1275  mathnet  mathscinet  zmath

2018
32. V. M. Buchstaber, V. A. Vassiliev, A. Yu. Vesnin, I. A. Dynnikov, Yu. G. Reshetnyak, A. B. Sossinsky, I. A. Taimanov, V. G. Turaev, A. T. Fomenko, E. A. Fominykh, A. V. Chernavsky, “Sergei Vladimirovich Matveev (on his 70th birthday)”, Uspekhi Mat. Nauk, 73:4(442) (2018),  179–187  mathnet  elib; Russian Math. Surveys, 73:4 (2018), 737–746  isi
2017
33. A. Chernavski, D. Fuchs, S. Gusein-Zade, Yu. Ilyashenko, O. Karpenkov, A. Kirillov, S. Lando, S. Matveev, M. Skopenkov, V. Tikhomirov, M. Tsfasman, V. Vassiliev, “Alexei Bronislavovich Sossinsky turns 80”, Mosc. Math. J., 17:3 (2017),  555–558  mathnet  isi
2008
34. N. M. Bliznyakov, V. M. Buchstaber, Yu. E. Gliklikh, V. G. Zvyagin, A. S. Mishchenko, V. V. Obukhovskii, Yu. I. Sapronov, A. T. Fomenko, A. V. Chernavskii, “Yurii Grigor'evich Borisovich (obituary)”, Uspekhi Mat. Nauk, 63:4(382) (2008),  173–174  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 63:4 (2008), 767–769  isi
2007
35. A. V. Chernavskii, Yu. S. Ilyashenko, S. K. Lando, S. V. Matveev, M. A. Tsfasman, V. A. Vassiliev, “Alexei B. Sossinsky”, Mosc. Math. J., 7:4 (2007),  763–764  mathnet
2006
36. A. V. Chernavskii, “On the Jubilee Conference “Geometric Topology, Discrete Geometry and Set Theory””, Tr. Mat. Inst. Steklova, 252 (2006),  7–9  mathnet  mathscinet; Proc. Steklov Inst. Math., 252 (2006), 1–3  scopus
2005
37. S. I. Adian, A. A. Mal'tsev, E. V. Sandrakova, A. B. Sosinskii, A. V. Chernavskii, M. A. Shtan'ko, “Lyudmila Vsevolodovna Keldysh (on the centenary of her birth)”, Uspekhi Mat. Nauk, 60:4(364) (2005),  5–10  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 60:4 (2005), 581–588  isi
2004
38. A. V. Chernavskii, V. P. Leksin, M. Butuzov, I. V. Vyugin, R. R. Gontsov, V. A. Poberezhnyi, Yu. S. Ilyashenko, A. G. Sergeev, S. P. Konovalov, “Reminiscences about Andrei Andreevich Bolibrukh”, Uspekhi Mat. Nauk, 59:6(360) (2004),  207–215  mathnet  mathscinet; Russian Math. Surveys, 59:6 (2004), 1213–1224  isi
39. A. V. Chernavskii, “Preface”, Tr. Mat. Inst. Steklova, 247 (2004),  7–9  mathnet  mathscinet; Proc. Steklov Inst. Math., 247 (2004), 1–3
2003
40. D. V. Anosov, V. I. Arnol'd, V. M. Buchstaber, V. A. Golubeva, A. A. Gonchar, A. B. Zhizhchenko, Yu. S. Ilyashenko, V. V. Kozlov, S. P. Konovalov, L. D. Kudryavtsev, V. P. Leksin, O. B. Lupanov, A. A. Mal'tsev, E. F. Mishchenko, S. P. Novikov, Yu. S. Osipov, M. M. Postnikov, V. A. Sadovnichii, A. G. Sergeev, L. D. Faddeev, A. V. Chernavskii, “Andrei Andreevich Bolibrukh (obituary)”, Uspekhi Mat. Nauk, 58:6(354) (2003),  139–142  mathnet  mathscinet  zmath; Russian Math. Surveys, 58:6 (2003), 1185–1189  isi
1998
41. D. V. Anosov, P. M. Akhmet'ev, A. A. Bolibrukh, V. M. Buchstaber, V. A. Kolosov, A. A. Mal'tsev, S. P. Novikov, V. A. Smirnov, A. V. Chernavskii, “Mikhail Mikhailovich Postnikov (on his 70th birthday)”, Uspekhi Mat. Nauk, 53:2(320) (1998),  183–184  mathnet  mathscinet  zmath; Russian Math. Surveys, 53:2 (1998), 431–433  isi
1983
42. A. V. Chernavskii, “V. V. Chavchanidze, Natural and artificial intelligence (conceptual approach) (a review)”, Uspekhi Mat. Nauk, 38:1(229) (1983),  223–229  mathnet
1974
43. P. S. Aleksandrov, A. B. Sosinskii, A. V. Chernavskii, M. A. Shtan'ko, “Lyudmila Vsevolodovna Keldysh (on the occasion of her seventieth birthday)”, Uspekhi Mat. Nauk, 29:4(178) (1974),  187–192  mathnet  mathscinet  zmath; Russian Math. Surveys, 29:4 (1974), 155–161

Presentations in Math-Net.Ru
1. О стягиваемых окрестностях в группе гомеоморфизмов многообразия
A. V. Chernavskii
Geometric Topology Seminar
April 7, 2016 14:30
2. Теоремы Брауэра
A. V. Chernavskii
Algebraic topology and its applications. Postnikov memorial seminar
October 6, 2015 16:45
3. Аксиома накрывающей гомотопии для локально плоских вложений
A. V. Chernavskii
Algebraic topology and its applications. Postnikov memorial seminar
October 7, 2014 16:45
4. Survey of thesis by U. Karimov "Towards the solution of the generalized Alexandrov-Lefschets-Begle problem"
A. V. Chernavskii
Algebraic topology and its applications. Postnikov memorial seminar
December 3, 2013 16:45
5. О пространстве локально плоских вложений многообразий
A. V. Chernavskii
Geometric Topology Seminar
November 5, 2013 15:00
6. On some works of M. A. Shtanko
A. V. Chernavskii
P.K. Rashevskii seminar on tensor and vector analysis with applications in geometry, mechanics and physics
May 16, 2011 18:30
7. Оn a proof of Shtan$'$ko's theorem on 1-ULC approximation of codimension 1 submanifolds
A. V. Chernavskii
Geometric Topology Seminar
March 1, 2011 15:00
8. Correction of Shtan'ko's original proof of the Ancel–Cannon theorem on locally flat approximation of codimension 1 embeddings of manifolds (continued)
A. V. Chernavskii
Geometric Topology Seminar
January 19, 2011 12:00
9. Воспоминания об А. А. Болибрухе
A. V. Chernavskii
Meetings of the Moscow Mathematical Society
December 28, 2004
10. Speech at the opening of the International conference “Geometric Topology, Discrete Geometry and Set Theory” dedicated to the centennial of L. V. Keldysh
A. V. Chernavskii
International conference "Geometric Topology, Discrete Geometry and Set Theory" dedicated to the centennial of Ljudmila Vsevolodovna Keldysh
August 24, 2004 08:50   
11. International conference “Geometric Topology, Discrete Geometry and Set Theory” dedicated to the centennial of Ljudmila Vsevolodovna Keldysh (Moscow, Steklov Mathematical Institute, August 24–28, 2004)
A. V. Chernavskii
International conference "Geometric Topology, Discrete Geometry and Set Theory" dedicated to the centennial of Ljudmila Vsevolodovna Keldysh
August 24–28, 2004   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020